# SDR AC2A072785

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12502642
- Condition: Cracked
- Location: Engine
- Part time: 5,357 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR FOUND CRACKED REPLACED WITH NEW COLLECTOR
